Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Journal of Applied Sciences
  Year: 2006 | Volume: 6 | Issue: 2 | Page No.: 406-410
DOI: 10.3923/jas.2006.406.410
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

A Deterministic Inventory Model under Quantity-depended Payments Delay Policy Using Algebraic Method

Chih-Sung Lai, Yung-Fu Huang and Hung-Fu Huang

Abstract:
In 1996, Khouja and Mehrez investigated the effect of supplier credit policies depending on the order quantity. The authors assumed that the supplier offers the retailer fully permissible delay in payments if the retailer ordered a sufficient quantity. Otherwise, permissible delay in payments would not be permitted. However, in this article, we want to extend this case by assuming that the supplier would offer the retailer partially permissible delay in payments when the retailer ordered a sufficient quantity. Otherwise, permissible delay in payments would not be permitted. Then, we model the retailer`s inventory system and develop three theorems to efficiently determine the optimal lot-sizing decisions for the retailer.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Chih-Sung Lai, Yung-Fu Huang and Hung-Fu Huang , 2006. A Deterministic Inventory Model under Quantity-depended Payments Delay Policy Using Algebraic Method. Journal of Applied Sciences, 6: 406-410.

DOI: 10.3923/jas.2006.406.410

URL: https://scialert.net/abstract/?doi=jas.2006.406.410

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 
 
 

Curve Bottom